# SDR DALA2023091107388

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 61,296 hours, 43,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT SERVICE CEILING EMERGENCY LIGHT AT ROWS 29, 26, 22, 20, 19, 15, AND 12. ALSO OUT SERVICE LOWER EMERGENCY SIGN OF AFT RH OVERWING EXIT DOOR. SUMMARY OF NRC 00208: OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM B717 AMM 33-51-00 710-801 FIGURE 501 (SHEET 2 OF 2). THE SEQUENCE OF LIGHTS TURN ON CORRECTLY. AND LOWER EMERGENCY SIGN OF AFT RH OVERWING DOOR WAS CONNECTED CORRECTLY PER B717 AMM 33-51-05 400-801. STEP 1. (B). TEST OK. (LP #2960290)
